cough-cold-icon
Miliary tb
Hi doctor. Does miliary tb fever last long, like more than a month from the beginning of the medication and can medicines have side effects like indigestion and acidity and constant joint pains like neck knee wrist arms and lower back pain?
36 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

In miliary tb fever will long last, continue att properly, fever will reduce gradually, take antacids whn required.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.